# SDR CALA2025090208338

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 114,671 hours, 14,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CREW REST FILTER NEEDS REPLACING FA CREW REST COMPARTMENT DOESNT HAVE FILTER. CHECKED WITH APU ON AND PACKS ON - NO SMELL, FUMES ETC. PLEASE REPORT FURTHER
